MAUDE Adverse Event Report: GENMARK DIAGNOSTICS, INC. EPLEX BLOOD CULTURE IDENTIFICATION PANEL - GRAM POSITIVE (BCID-GP) PANEL; GRAM-POSITIVE BACTERIA AND THEIR RESISTANCE MARKERS

GENMARK DIAGNOSTICS, INC. EPLEX BLOOD CULTURE IDENTIFICATION PANEL - GRAM POSITIVE (BCID-GP) PANEL; GRAM-POSITIVE BACTERIA AND THEIR RESISTANCE MARKERS
Catalog Number 09556508001
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results for four patient samples using the cobas® eplex blood culture identification gram-positive (bcid-gp) panel on a eplex base.The first alleged sample generated a not detected result for staphylococcus, staphylococcus epidermidis, and meca targets.The sample was repeated and generated a positive result for staphylococcus, staphylococcus epidermidis, and meca targets.The second alleged sample generated a not detected result for staphylococcus.The sample was repeated and a generated a positive result for staphylococcus.The third alleged sample generated a not detected result for staphylococcus, staphylococcus epidermidis, and meca targets.The sample was repeated and generated a positive result for staphylococcus, staphylococcus epidermidis, and meca targets.The fourth alleged sample generated a not detected result for enterococcus and enterococcus faecalis.The sample was repeated and generated a positive result for enterococcus and enterococcus faecalis targets.
 
Additional Manufacturer Narrative
The investigation indicated that no product issue was found.Based on the provided analysis, the reagent is performing within expected standards.The released products are fit for their intended use and meet all quality and performance requirements.

Brand Name
EPLEX BLOOD CULTURE IDENTIFICATION PANEL - GRAM POSITIVE (BCID-GP) PANEL
Common Device Name
GRAM-POSITIVE BACTERIA AND THEIR RESISTANCE MARKERS
Manufacturer (Section D)
GENMARK DIAGNOSTICS, INC.
5964 la place ct, suite 100
carlsbad CA 92008
Manufacturer (Section G)
GENMARK DIAGNOSTICS, INC.
5964 la place ct, suite 100
carlsbad CA 92008
Manufacturer Contact
alan maderazo
5964 la place ct, suite 100
carlsbad, CA 92008
MDR Report Key21363267
Report Number3008632402-2025-00410
Device Sequence Number8416249
Product Code PAM
UDI-Device Identifier00857167005320
UDI-Public00857167005320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181663
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2025
Device Catalogue Number09556508001
Device Lot Number10219017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown